Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Invariance theory of Hermitian manifolds


Author: Harold Donnelly
Journal: Proc. Amer. Math. Soc. 58 (1976), 229-233
MSC: Primary 53C55; Secondary 58G99
DOI: https://doi.org/10.1090/S0002-9939-1976-0407782-X
MathSciNet review: 0407782
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that the invariants of a Hermitian manifold are generated by contractions in the components of the curvature and torsion tensors of the canonical Hermitian connection.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 58G99

Retrieve articles in all journals with MSC: 53C55, 58G99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0407782-X
Article copyright: © Copyright 1976 American Mathematical Society